# SDR SCNA99094

- Difficulty date: July 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48295
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 3510004407
- Condition: Failed
- Location: Nr 3
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, NUMBER THREE COFFEEMAKER SPARKED THEN THE GALLEY POWER TRIPPED OFF LINE.  GALLEY COFFEEMAKER CIRCUIT BREAKERS THEN PULLED.  REMOVED AND REPLACED THE COFFEMAKER AND CHECKED ALL ELECTRICAL TERMINALS.  RESET CIRCUIT BREAKER AND OPERATIONALLY CHECKS GOOD.
